Advertisement

Fixed Point Theorems in Partially Ordered Fuzzy Metric Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Chapter

Abstract

In this chapter, we study some fixed point theorems for nonlinear mappings satisfying some contractions in fuzzy partially metric spaces.

References

  1. 22.
    V. Berinde, Approximating common fixed points of noncommuting almost contractions in metric spaces. Fixed Point Theory 11, 179–188 (2010)MathSciNetMATHGoogle Scholar
  2. 23.
    V. Berinde, M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 74, 4889–4897 (2011)MathSciNetCrossRefGoogle Scholar
  3. 24.
    M. Berzig, B. Samet, An extension of coupled fixed point’s concept in higher dimension and applications. Comput. Math. Appl. 63, 1319–1334 (2012)MathSciNetCrossRefGoogle Scholar
  4. 25.
    T.G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65, 1379–1393 (2006)MathSciNetCrossRefGoogle Scholar
  5. 26.
    T.G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65, 1379–1393 (2006)MathSciNetCrossRefGoogle Scholar
  6. 28.
    M. Borcut, V. Berinde, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 218, 5929–5936 (2012)MathSciNetMATHGoogle Scholar
  7. 32.
    S.S. Chang, B.S. Lee, Y.J. Cho, Y.Q. Chen, S.M. Kang, J.S. Jung, Generalized contraction mapping principle and differential equations in probabilistic metric spaces. Proc. Am. Math. Soc. 124, 2367–2376 (1996)MathSciNetCrossRefGoogle Scholar
  8. 34.
    B.S. Choudhury, N. Metiya, A. Kundu, Coupled coincidence point theorems in ordered metric spaces. Ann. Univ. Ferrara 57, 1–16 (2011)MathSciNetCrossRefGoogle Scholar
  9. 35.
    B.S. Choudhury, K. Das, P. Das, Coupled coincidence point results for compatible mappings in partially ordered fuzzy metric spaces. Fuzzy Sets Syst. 222, 84–97 (2013)MathSciNetCrossRefGoogle Scholar
  10. 36.
    L. Ćirić, Solving the Banach fixed point principle for nonlinear contractions in probabilistic metric spaces. Nonlinear Anal. 72, 2009–2018 (2010)MathSciNetCrossRefGoogle Scholar
  11. 38.
    L. Ćirić, M. Abbas, B. Damjanovic, R. Saadati, Common fuzzy fixed point theorems in ordered metric spaces. Math. Comput. Model. 53, 1737–1741 (2011)MathSciNetCrossRefGoogle Scholar
  12. 41.
    C. Di Bari, C. Vetro, Fixed points, attractors and weak fuzzy contractive mappings in a fuzzy metric space. J. Fuzzy Math. 13, 973–982 (2005)MathSciNetMATHGoogle Scholar
  13. 50.
    J.X. Fang, Y. Gao, Common fixed point theorems under strict contractive conditions in Menger spaces. Nonlinear Anal. 70, 184–193 (2009)MathSciNetCrossRefGoogle Scholar
  14. 52.
    A. George, P. Veeramani, On some result in fuzzy metric spaces. Fuzzy Sets Syst. 64, 395–399 (1994)MathSciNetCrossRefGoogle Scholar
  15. 62.
    V. Gregori, A. Sapena, On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 125, 245–252 (2002)CrossRefGoogle Scholar
  16. 64.
    D. Guo, V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications. Nonlinear Anal. 11, 623–632 (1987)MathSciNetCrossRefGoogle Scholar
  17. 66.
    O. Hadžić, E. Pap, Fixed Point Theory in PM-Spaces (Kluwer Academic Publishers, Dordrecht, 2001)CrossRefGoogle Scholar
  18. 76.
    X.Q. Hu, Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces. Fixed Point Theory Appl. 2011(8), Article ID 363716 (2011)Google Scholar
  19. 77.
    N.M. Hung, E. Karapınar, N.V. Luong, Coupled coincidence point theorem in partially ordered metric spaces via implicit relation. Abstr. Appl. Anal. 2012, Article ID 796964 (2012)MathSciNetCrossRefGoogle Scholar
  20. 78.
    N. Hussain, Common fixed points in best approximation for Banach operator pairs with Ćirić Type I-contractions. J. Math. Anal. Appl. 338, 1351–1363 (2008)MathSciNetCrossRefGoogle Scholar
  21. 80.
    J. Jachymski, On probabilistic φ-contractions on Menger spaces. Nonlinear Anal. 73, 2199–2203 (2010)MathSciNetCrossRefGoogle Scholar
  22. 87.
    E. Karapınar, Quartet fixed point for nonlinear contraction. http://arxiv.org/abs/\-1106.5472
  23. 91.
    E. Karapınar, N.V. Luong, Quadruple fixed point theorems for nonlinear contractions. Comput. Math. Appl. 64, 1839–1848 (2012)MathSciNetCrossRefGoogle Scholar
  24. 99.
    V. Lakshmikantham, L. Ćirić, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. (2008). https://doi.org/10.1016/j.na.2008.09.020
  25. 100.
    V. Lakshmikantham, L. Ćirić, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 70, 4341–4349 (2009)MathSciNetCrossRefGoogle Scholar
  26. 101.
    A. Latif, I. Beg, Geometric fixed points for single and multivalued mappings. Demonstratio Math. 30, 791–800 (1997)MathSciNetMATHGoogle Scholar
  27. 102.
    Z.Q. Liu, Z.N. Guo, S.M. Kang, B.S. Lee, On Ćirić type mappings with nonunique fixed and periodic points. Int. J. Pure Appl. Math. 26, 399–408 (2006)MathSciNetMATHGoogle Scholar
  28. 106.
    D. Miheţ, A generalization of a contraction principle in probabilistic metric spaces (II). Int. J. Math. Math. Sci. 5, 729–736 (2005)MathSciNetCrossRefGoogle Scholar
  29. 108.
    D. Miheţ, Altering distances in probabilistic Menger spaces. Nonlinear Anal. (2009). https://doi.org/10.1016/j.na.2009.01.107
  30. 109.
    D. Miheţ, A class of contractions in fuzzy metric spaces. Fuzzy Sets Syst. 161, 1131–1137 (2010)MathSciNetCrossRefGoogle Scholar
  31. 115.
    D.H. Mushtari, On the linearity of isometric mappings on random normed spaces. Kazan Gos. Univ. Uchen. Zap. 128, 86–90 (1968)MathSciNetGoogle Scholar
  32. 116.
    J.J. Nieto, R.R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations. Acta Math. Sin. Engl. Ser. 23, 2205–2212 (2007)MathSciNetCrossRefGoogle Scholar
  33. 117.
    D. O’Regan, R. Saadati, Nonlinear contraction theorems in probabilistic spaces. Appl. Math. Comput. 195, 86–93 (2008)MathSciNetMATHGoogle Scholar
  34. 121.
    A. Petruşel, I.A. Rus, Fixed point theorems in ordered L-spaces. Proc. Am. Math. Soc. 134, 411–418 (2006)MathSciNetCrossRefGoogle Scholar
  35. 124.
    A.C.M. Ran, M.C.B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Am. Math. Soc. 132, 1435–1443 (2004)MathSciNetCrossRefGoogle Scholar
  36. 127.
    J. Rodríguez-López, S. Romaguera, The Hausdorff fuzzy metric on compact sets. Fuzzy Sets Syst. 147, 273–283 (2004)MathSciNetCrossRefGoogle Scholar
  37. 128.
    A. Roldán, J. Martínez-Moreno, C. Roldán, Multidimensional fixed point theorems in partially ordered complete metric spaces. J. Math. Anal. Appl. 396, 536–545 (2012)MathSciNetCrossRefGoogle Scholar
  38. 129.
    A. Roldán, J. Martínez-Moreno, C. Roldán, Y.J. Cho, Multidimensional coincidence point results for compatible mappings in partially ordered fuzzy metric spaces. Fuzzy Sets Syst. 251, 71–82 (2014)MathSciNetCrossRefGoogle Scholar
  39. 130.
    S. Romaguera, A. Sapena, P. Tirado, The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words. Topol. Appl. 154, 2196–2203 (2007)MathSciNetCrossRefGoogle Scholar
  40. 136.
    S. Sedghi, N. Shobe, Fixed point theorem in \(\mathcal {M}\)-fuzzy metric spaces with property(E). Adv. Fuzzy Math. 1, 55–65 (2006)Google Scholar
  41. 137.
    S. Sedghi, K.P.R. Rao, N. Shobe, Common fixed point theorems for six weakly compatible mappings in D-metric spaces. Int. J. Math. Sci. 6, 225–237 (2007)MathSciNetMATHGoogle Scholar
  42. 138.
    S. Sedghi, K.P.R. Rao, N. Shobe, A common fixed point theorem for six weakly compatible mappings in \(\mathcal {M}\)-fuzzy metric spaces. Iran. J. Fuzzy Systs. 5, 49–62 (2008)Google Scholar
  43. 139.
    V.M. Sehgal, A.T. Bharucha-Reid, Fixed points of contraction mappings on probabilistic metric spaces. Math. Syst. Theory 6, 97–102 (1972)MathSciNetCrossRefGoogle Scholar
  44. 140.
    S. Shakeri, L. Ćirić, R. Saadati, Common fixed point theorem in partially ordered L-fuzzy metric spaces. Fixed Point Theory Appl. 2010, Article ID 125082 (2010)MathSciNetCrossRefGoogle Scholar
  45. 143.
    S.L. Singh, S.N. Mishra, On a Ljubomir Ćirić’s fixed point theorem for nonexpansive type maps with applications. Indian J. Pure Appl. Math. 33, 531–542 (2002)MathSciNetMATHGoogle Scholar
  46. 145.
    P. Tirado, Contraction mappings in fuzzy quasi-metric spaces and [0,  1]-fuzzy posets, in VII Iberoamerican Conference on Topology and Its Applications, Valencia, Spain (2008), pp. 25–28Google Scholar
  47. 150.
    X.H. Zhu, J.Z. Xiao, Note on coupled fixed point theorems for contractions in fuzzy metric spaces. Nonlinear Anal. 74, 5475–5479 (2011)MathSciNetCrossRefGoogle Scholar
  48. 154.
    T. Žikić-Došenović, Fixed point theorems for contractive mappings in Menger probabilistic metric spaces, in Proceedings of IPMU’08, 22–27 June 2008, pp. 1497–1504Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Yeol Je Cho
    • 1
    • 2
  • Themistocles M. Rassias
    • 3
  • Reza Saadati
    • 4
  1. 1.Department of Mathematical EducationGyeongsang National UniversityJinjuKorea (Republic of)
  2. 2.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduChina
  3. 3.Department of MathematicsNational Technical University of AthensAthensGreece
  4. 4.Department of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations